toggle visibility Search & Display Options

Select All    Deselect All
 |   | 
Details
   print
  Record Links
Author (up) Anabalon, A.; Astefanesei, D.; Martinez, C. pdf  doi
openurl 
  Title Mass of asymptotically anti-de Sitter hairy spacetimes Type
  Year 2015 Publication Physical Review D Abbreviated Journal Phys. Rev. D  
  Volume 91 Issue 4 Pages 6 pp  
  Keywords  
  Abstract In the standard asymptotic expansion of four-dimensional static asymptotically flat spacetimes, the coefficient of the first subleading term of the lapse function can be identified with the mass of the spacetime. Using the Hamiltonian formalism we show that, in asymptotically locally anti-de Sitter spacetimes endowed with a scalar field, the mass can read off in the same way only when the boundary conditions are compatible with the asymptotic realization of the anti-de Sitter symmetry. Since the mass is determined only by the spatial metric and the scalar field, the above effect appears by considering not only the constraints, but also the dynamic field equations, which relate the spatial metric with the lapse function. In particular, this result implies that some prescriptions for computing the mass of a hairy spacetime are not suitable when the scalar field breaks the asymptotic anti-de Sitter invariance.  
  Address [Anabalon, Andres] Univ Adolfo Ibanez, Fac Artes Liber, Vina Del Mar, Chile, Email: andres.anabalon@uai.cl;  
  Corporate Author Thesis  
  Publisher Amer Physical Soc Place of Publication Editor  
  Language English Summary Language Original Title  
  Series Editor Series Title Abbreviated Series Title  
  Series Volume Series Issue Edition  
  ISSN 1550-7998 ISBN Medium  
  Area Expedition Conference  
  Notes WOS:000351205000001 Approved  
  Call Number UAI @ eduardo.moreno @ Serial 479  
Permanent link to this record
Select All    Deselect All
 |   | 
Details
   print

Save Citations:
Export Records: